Jump to content

Chest burning


[el...]

Recommended Posts

Anyone else's chest start on fire with benzo wd.  I am to a point where the dose isn't really doing much, going below .125, and my chest has been burning up.  My whole body gets hot as well.  I am in Wisconsin and it's summer, we get some thick humidity and I think it could have something to do with it.  Extreme temps seem to maybe bring this on, pretty sure I felt some of this during the January Wisconsin winter.  I have found that ibuprofen does provide relief from this, but I don't like taking it that much because I've had digestive problems from it.  Hopefully this will pass as I hopefully get off in the next couple weeks.  
Link to comment
Share on other sites

I am not sure if you mean your lungs or your skin in the chest region.  I have had burning in my lungs.  I had it bad when I c/t ativan...it went away when I was put on Klonopin.  I just finished my taper almost 3 weeks ago and I have this burning sensation again.  I also get a weird almost icy sensation when I take a deep breath.  It could be reflux so I am taking some antiacid for this and watching what I eat.  It could also be withdrawal since I had it twice now when I quit benzos.  It is very uncomfortable and can induce some panic.  I try to stay real calm about it and trust that it should go away.

 

I hope that helps/makes sense,

Tamzo

Link to comment
Share on other sites

Wow....

I was just talking to a Buddie here about that yesterday!

I never herd any1 else say they had this sxs...I had it in my lungs

when I went to the ER the last time in the beginning of my c/t ...I had no idea

what was going on had way to many sxs but this 1 was so bad like fire!

I was eating Ice to sooth my lungs.Told the DR.at the ER they kinda laughed at me like I was a fool! Hooked Previcid to my IV and said i had acid reflux. Well they were rt and I had to take that for 3 more months it helped so much! Then I just stopped that and never again did I feel that burning it was creepy but what isnt in this w/d lol..

Have you been checked for that?

~Jenny

Link to comment
Share on other sites

Tamzo, I think we may be talking about the same thing.  I don't know if it's my lungs, very well could be.  I just know it's mostly inside.  I was at the hospital once and told them, all they had to say is reflux.  It's not, I tried prilosec, antiacid tabs, it did nothing.  It is an anxiety symptom for me.  I also just try to stay calm about it as it can feel a bit intimidating and increase panic. 
Link to comment
Share on other sites

I had this so bad last night I was in an absolute state.  It felt like I was breathing in icey fire.  I couldn't sleep for a long time because it made me panic.  I realy hope it goes away. Antiacid does nothing to help mine either.  Hopefully this is one of those symptoms that is quick to come and go.

 

Tamzo

Link to comment
Share on other sites

Anyone else's chest start on fire with benzo wd.  I am to a point where the dose isn't really doing much, going below .125, and my chest has been burning up.  My whole body gets hot as well.  I am in Wisconsin and it's summer, we get some thick humidity and I think it could have something to do with it.  Extreme temps seem to maybe bring this on, pretty sure I felt some of this during the January Wisconsin winter.  I have found that ibuprofen does provide relief from this, but I don't like taking it that much because I've had digestive problems from it.  Hopefully this will pass as I hopefully get off in the next couple weeks.  

 

You will be okay.. This is w/d I know..Please hang in there I will for you and for me.. Be brave and strong

You will make it

Luv,

Mishi

Link to comment
Share on other sites

Thanks mishi, tamzo, i've had this before too, and yes it can get really extreme.  It usually comes and goes at times but had also lasted a couple weeks for me.  I try to stay hydrated and make sure i get cooling foods like fruits.  Anti inflammatories have helped as well for this. 
Link to comment
Share on other sites

×
×
  • Create New...